Advertisement

Semilocal Categories and Modules with Semilocal Endomorphism Rings

  • Alberto Facchini
Book

Part of the Progress in Mathematics book series (PM, volume 331)

Table of contents

  1. Front Matter
    Pages i-xvi
  2. Alberto Facchini
    Pages 1-48
  3. Alberto Facchini
    Pages 49-89
  4. Alberto Facchini
    Pages 91-110
  5. Alberto Facchini
    Pages 111-163
  6. Alberto Facchini
    Pages 165-194
  7. Alberto Facchini
    Pages 215-233
  8. Alberto Facchini
    Pages 235-289
  9. Alberto Facchini
    Pages 291-326
  10. Alberto Facchini
    Pages 327-378
  11. Alberto Facchini
    Pages 379-433
  12. Alberto Facchini
    Pages 435-442
  13. Back Matter
    Pages 443-463

About this book

Introduction

This book collects and coherently presents the research that has been undertaken since the author’s previous book Module Theory (1998). In addition to some of the key results since 1995, it also discusses the development of much of the supporting material.

In the twenty years following the publication of the Camps-Dicks theorem, the work of Facchini, Herbera, Shamsuddin, Puninski, Prihoda and others has established the study of serial modules and modules with semilocal endomorphism rings as one of the promising directions for module-theoretic research.

Providing readers with insights into the directions in which the research in this field is moving, as well as a better understanding of how it interacts with other research areas, the book appeals to undergraduates and graduate students as well as researchers interested in algebra.

Keywords

semilocal rings Krull-Schmidt theorem direct-sum decompositions Krull monoids local morphisms uniserial modules chain rings serial rings serial modules spectral categories

Authors and affiliations

  • Alberto Facchini
    • 1
  1. 1.Department of Mathematics “Tullio Levi-Civita”University of PadovaPadovaItaly

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-030-23284-9
  • Copyright Information Springer Nature Switzerland AG 2019
  • Publisher Name Birkhäuser, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-030-23283-2
  • Online ISBN 978-3-030-23284-9
  • Series Print ISSN 0743-1643
  • Series Online ISSN 2296-505X
  • Buy this book on publisher's site